# SDR SWAA2022092765181

- Difficulty date: August 19, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N489WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33855
- Aircraft time: 57,460 hours, 34,246 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 328 FLOOR BEAM UPPER FLANGE HAS CORROSION COMMON TO FASTENER HOLES AT BL 0; RBL 37.5; RBL 47.5; AND RBL 54.5; WL 208. / [01] REMOVED CORROSION ON FLOOR TO BEAM UPPER CHORD BS 328 BL 0 WL 208 IN L=1.500' X W=2' X D=0.045' FROM ORIGINAL TICKNESS OF .125' FOUND TO BE OUT OF LIMITS  REMOVED CORROSION ON FLOOR TO BEAM UPPER CHORD BS 328 RBL 37.5 WL 208 IN L=1.500' X W=2' X D=0.030' FROM ORIGINAL TICKNESS OF .125' FOUND TO BE OUT OF LIMITS  REMOVED CORROSION ON FLOOR TO BEAM UPPER CHORD BS 328 RBL 47.5 WL 208 IN L=1.500' X W=2' X D=0.040' FROM ORIGINAL TICKNESS OF .125' FOUND TO BE OUT OF LIMITS  REMOVED CORROSION ON FLOOR TO BEAM UPPER CHORD BS 328 RBL 54.5 WL 208 IN L=1.500' X W=2' X D=0.035' FROM ORIGINAL TICKNESS OF .125' FOUND TO BE OUT OF LIMITS. IAW SRM 53-10-51-1A-1 12] FABRICATED (-1) 'T'-CHORD FROM BAC 1505-100224 7075-T6511 LOT.5070057-1; 2EA (-2) ANGLES REPAIR FROM BAC 1490-2811 7075-T6 LOT. 1491932-1 AND 2EA (-3) ANGLES REPAIR FROM BAC 1490-2900 7075-T6 LOT. 1495938-1 ; LOCATED AND DRILLED REPAIR PARTS IAW SRM 53-10-51-2R-7 AND SRM 51-40-05-0G-018] FABRICATED REPAIR PARTS ITEM 4 SHIM (9EA) USING SAME T-CHORD VERTICAL FLANGE BAC1505-100224 7075-T6511 LOT#5070057-1;ITEM 5 ANGLE USING EQUIVALENT 0.080' FORMED ANGLE BAC1490-2900 7075-T6 LOT#1495938-1 AND ITEM 6 FILLER (3EA) FROM 7075-T6 0.020 LOT# 1472548-1 LOCATED;23] INSTALLED T-CHORD AND SPLICE ANGLES ON BS 328 FLOOR BEAM FROM LBL 9 TO RBL 62 IAW SRM 53-10-51-2R-7
